# SDR ASOA201100477

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BETWEEN LT WING INBD AND CTR L/E'S IS CRACKED ON OTBD UPPER CORNER.  R & R SUPPORT BRACKET BETWEEN LT WING INBD AND CENTER L/E'S  IAW SRM 51-41-02 AND 51-45-00.
